SciELO - Scientific Electronic Library Online

vol.41 issue2Goodstein's functionOn the propagation of acceleration waves in thermoelastic micropolar medias author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


VILLARREAL, RAFAEL H.. Unmixed bipartite graphs. Rev.colomb.mat. [online]. 2007, vol.41, n.2, pp.393-395. ISSN 0034-7426.

In this note we give a combinatorial characterization of all the unmixed bipartite graphs.

Keywords : Unmixed graph; minimal vertex cover; bipartite graph; König theorem.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License